Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Representation theory of partial relation extensions

Tom 155 / 2019

Ibrahim Assem, Juan Carlos Bustamante, Julie Dionne, Patrick Le Meur, David Smith Colloquium Mathematicum 155 (2019), 157-186 MSC: Primary 16G10; Secondary 16G70, 16E30. DOI: 10.4064/cm7511-3-2018 Opublikowany online: 8 November 2018

Streszczenie

Let $C$ be a finite dimensional algebra of global dimension at most two. A partial relation extension is any trivial extension of $C$ by a direct summand of its relation $C$-$C$-bimodule. When $C$ is a tilted algebra, this construction provides an intermediate class of algebras between tilted and cluster tilted algebras. The text investigates the representation theory of partial relation extensions. When $C$ is tilted, any complete slice in the Auslander–Reiten quiver of $C$ embeds as a local slice in the Auslander–Reiten quiver of the partial relation extension. Moreover, a systematic way of producing partial relation extensions is introduced by considering direct sum decompositions of the potential arising from a minimal system of relations of $C$.

Autorzy

  • Ibrahim AssemDépartement de Mathématiques
    Université de Sherbrooke
    Sherbrooke, Québec, Canada J1K 2R1
    e-mail
  • Juan Carlos BustamanteDépartement de Mathématiques
    Université de Sherbrooke
    Sherbrooke, Québec, Canada J1K 2R1
    Current address:
    Mathematics Department
    Champlain College – Lennoxville
    2580 Rue College
    Sherbrooke, Québec, Canada J1M 2K3
    e-mail
  • Julie Dionne
    e-mail
  • Patrick Le MeurLaboratoire de Mathématiques
    Université Blaise Pascal \& CNRS
    Complexe Scientifique Les Cézeaux
    BP 80026
    63171 Aubière Cedex, France
    Current adress:
    Université Paris Diderot, Sorbonne Université
    CNRS, Institut de Mathématiques de Jussieu-Paris Rive Gauche
    IMJ-PRG
    F-75013 Paris, France
    e-mail
  • David SmithDepartment of Mathematics
    Bishop’s University
    Sherbrooke, Québec, Canada J1M 1Z7
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek